# SDR UALA2010100803752

- Difficulty date: October 8, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N501UA
- Make and model: Boeing 757222
- Aircraft serial: 24622
- Aircraft time: 68,508 hours, 25,791 cycles
- Engine: Pwa PW2037
- System (JASC): 2611 · Smoke Detection
- Part: Circuit Card
- Part number: 644501
- Part serial: 696
- Condition: Faulty
- Location: Nr 1 Fire Loop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE "R ENG FIRE LP 1". TROUBLESHOT IAW MM, REPLACED M681 CARD, NO HELP. ALSO TRIED REPLACING DETECTOR NR2, NO HELP. NEED MORE TIME TO TROUBLESHOOT.  REPLACED NR 2 ENG LOWER RT FIRE LOOP.   PROBLEM STILL THERE. ALL LOOP RESISTANCES ARE WITHIN LIMITS. ALL CONNECTOR PINS AND SOCKETS CHECK GOOD. FOUND NO DEFECTS ON ENGINE HARNESS. RELATED FIREWALL CONNECTOR PINS AND SOCKETS CHECKED GOOD.  REPLACED M683 CARD (LOOP 1 RIGHT) PER MM, OPS CHECKED OKAY NO MESSAGES. VERIFIED DETECTION CARD M684 (LOOP 2 RIGHT, MR26091-696) CHANGED.
